# SDR SWIA2024060500004

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,921 hours, 37,711 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

D:DUE TO FLAPS FAIL CAUTION. FLAPS 0 LANDING, COMPLY WITH FULL FLAP EVAULATION PER AD 2009-06-12/09.C: FLAP FAILCAT A DUE WITHIN 10 CYCLES BY TAC 37720.  SMOD APPROVAL REQIRED FOR RTS.  FLAPS FAIL CAUTION. FLAPS 0 LANDING. (FLIGHT 4663)   RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 TRACKING CREATED FOR FULL AD COMPLIANCE BYMCC.
